Determination of time-dependent coefficients in moving boundary problems under nonlocal and heat moment observations

Adil, Z, Hussein, MS and Lesnic, D orcid.org/0000-0003-3025-2770 (2021) Determination of time-dependent coefficients in moving boundary problems under nonlocal and heat moment observations. International Journal of Computational Engineering Science, 22 (6). pp. 500-513. ISSN 1550-2287

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2021 Taylor & Francis Group, LLC. This is an author produced version of an article published in International Journal for Computational Methods in Engineering Science and Mechanics. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Moving boundary problem, inverse problem, coefficient identification problem, nonlinear optimization, reaction-diffusion, equation
Dates:
  • Accepted: 15 February 2021
  • Published (online): 16 March 2021
  • Published: 2 November 2021
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 17 Feb 2021 15:58
Last Modified: 16 Mar 2022 01:38
Status: Published
Publisher: Taylor & Francis
Identification Number: https://doi.org/10.1080/15502287.2021.1892870

Share / Export

Statistics